Similar Questions with Answers
Question: My last lmp was on Jan 28. I had a scan on 15th march and my doctor said that gestational sac is very small and asked to do beta hcg test and result was 80.04.
So they had asked to check the beta hcg level tomorrow and to stop all my medicines. I was taking fopymin, ecosprin, duphaston. Im really confused. Is this normal.
Answer: Hi dear,
The idea here is to check if your bhcg levels are doubling on its own in a very 2-4 days.if it does then it's healthy sign,else it is a weak Pregnancy and needs to be monitored.unless your HCG l Vela are more than 4000 baby heart beat cannot be found.yours is too low at present.some ladies have low HCG in initial stages due to late conception.so the heart beat if baby should b detected between 6-10 weeks.
Question: I had been advised to take New Folinal and Duphaston tablet by my gynaecologist. I took Duphaston for 4days, two tablets each day.
Later I visited a renowned maternity hospital so that my further treatments happen there.. The gynaecologist there asked me to discontinue Duphaston.
My question is, is there any harm that I consumed Duphaston for 4 days?
Another question is, whether it was ok to suddenly stop the previous gynecologist medicine and started with Folsafe L only
Duphaston is progesterone supplement and is absolutely safe in consuming during pregnancy it makes the pregnancy sustainable and viable and not harmful at all and folinal is folic acid and important in pregnanacg as it keeps producing RBC in blood and prevents the chance of miscarriage..
Hope this helps!
Question: Hello doc. My 5 week will start from tomorrow so do need to visit gynec asap or i can show it once i complet 2 months n already had 1 miscarriage last year n having physical relation is safe??
Answer: As you already had misscariage visit doctor to avoid any problem as soon as possible she may prescribe some medicines to support this pregnancy. Don't have relationships at least till first sonography and after usg report consult your doctor if there is any precautions.